Skip to content
My WebMD Sign In, Sign Up
Sexual disfunction after Hip Replacment
avatar
Pixcelracer posted:
I have had ED for 13 years but did well with the prescription drugs till I had a full hip replacement 2 years ago. My penis is now bent and even with drugs cannot maintain a full erection. Anyone familiar with this thanks.
Reply
 
avatar
An_249688 responded:
The one sign that my husband had that he was in danger was ED when he had the 'widow maker' (a 90% block of the left main artery). The other signs were sudden and emergent. So, just sayin' if you have ED, make sure that it is not coronary artery disease then be concerned about your hip. Total hip replacement had nothing to do with the rest of his anatomy, but everyone is different.


Helpful Tips

postop pain management
Consult with the anethesiologist relative to a pain management clinic who can help. In some cases, Lidoderm patches can be a big help as ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center